收藏本站 | 设为首页 | English
成果选编
科研成果
论文
在国内刊物/出版社发表/出版的论著
科研项目
获奖
人才培养
杰出人才
研究生论文选
百篇优秀博士论文
当前位置:首页 -> 成果选编
人才培养 - 研究生论文选


⊙ Dongren Chen, Guojin Wang, Developable Bézier function surfaces, Progress in Natural Science. 12(5): 383-387 (2002)
⊙ Dongren Chen, Guojin Wang, Developable algebraic surfaces, Progress in Natural Science. 14(3):262-268 (2004)
⊙ Guodong Chen, Guojin Wang, Multi-degree reduction of tensor product Bézier surfaces with conditions of corners interpolations, SCIENCE IN CHINA, Series F. 45(1):51-58 (2002)
⊙ Guodong Chen, Guojin Wang, Optimal multi-degree reduction of Bézier curves with constraints of endpoints continuity, Computer Aided Geometric Design. 19(6):365-377 (2002)
⊙ Guodong Chen, Guojin Wang, Integral computation relating to rational curves with approximate degree reduction, Progress in Natural Science. 10(11):851-858 (2000)
⊙ Chen,Lili(with Li,Fang), Set-representation of a quiver and relationship with linear-representation , Scientiae Mathem Japonicae, 62(1), 2005.
⊙ Min Cheng, Guojin Wang, Multi-degree reduction of NURBS curves based on polynomial approximation theory and explicit matrix representation, SCIENCE IN CHINA, Series F. 47(1):44-54 (2004)
⊙ Qianqian Hu, Guojin Wang, Geometric meanings of the parameters on rational conic segments, SCIENCE IN CHINA, Series A. 48(9):1209-1222 (2005)
⊙ Shimin Hu, Guojin Wang, Jiaguang Sun, A type of triangular Ball surface and its properties, Journal of Computer Science and Technology. 13(1):63-72 (1998)
⊙ Zhongping Ji, Ligang Liu, and Guojin Wang. A global Laplacian smoothing approach with feature preservation. Proceedings of The 9th International Conference on Computer Aided Design and Computer Graphics, 2005, HongKong, IEEE Computer Society, pp. 269-274, The Best Student Paper Award.
⊙ Jia,Ling and Li,Fang, Rudiment of weak Doi-Hopf \pi-modules, J. Zhejiang University (Science, English), 6A(Suppl.I), 2
⊙ Su-Rong Jiang, Guo-Jin Wang, Conversion and evaluation for two types of parametric surfaces constructed by NTP bases, Computers and Mathematics with Applications. 49(2-3):321-329 (2005)
⊙ Chengqing Li, Shujun Li, Dan Zhang, and Guanrong Chen, Cryptanalysis of a chaotic neural network based multimedia, encryption scheme, Lecture Notes in Computer Science 3333,418-425, Springer-Verlag,2004.
⊙ Chengqing Li, Shujin Li, Guanrong Chen, Gang Chen, and Lei Hu, Cryptanalysis of a new signal security system for multimedia data transmission, EURASIP J. on Applied signal processing,2005(8);1-12,2005.
⊙ Chengqing Li, Shujin Li, Dan Zhang, and Guangrong Chen, Chosen-plaintext cryptanalysis of a clipped-neural-network-based chaotic cipher, Lecture Notes in Computer Science 3497, 630-636,Spring-Verlag,2005.
⊙ Hongwei Lin, Wei Chen, Guojin Wang, Curve reconstruction based on an interval B-spline curve, The Visual Computer. 21(6):418-427 (2005)
⊙ Hong-Wei Lin, Hu-Jun Bao, Guo-Jin Wang, Totally positive bases and progressive iteration approximation, Computers & Mathematics with Applications. 50(3-4): 575-586 (2005)
⊙ Hong-Wei Lin, Chiew-Lan Tai, Guo-Jin Wang, A mesh reconstruction algorithm driven by intrinsic property of point cloud, Computer-Aided Design. 36(1):1-9 (2004)
⊙ Hongwei Lin, Guojin Wang, Chenshi Dong, Constructing iterative non-uniform B-spline curve and surface to fit data points, SCIENCE IN CHINA, Series F. 47(3):315-331 (2004)
⊙ Hongwei Lin, Ligang Liu, Guojin Wang, Boundary evaluation for interval Bézier curves, Computer-Aided Design. 34(9):637-646 (2002)
⊙ Hongwei Lin, Guojin Wang, Interval B-Spline curve evaluation bounding point cloud, Proceedings of 10th Pacific Conference on Computer Graphics and Applications, IEEE Computer Society, Los Alamitos, California. 424-425 (2002)
⊙ Liu, Gongxiang:A note on the global dimension of smash products. Comm. Algebra 33 (2005), no. 8, 2625--2627.
⊙ Liu,Gongxiang and Li,Fang, On strongly groupoid graded rings and the corresponding Clifford theorem, Algebra Colloquium, 13(2), 2006.
⊙ Yongjuan Pan, Guojin Wang, A new method for automatically constructing convexity-preserving interpolatory splines, Progress in Natural Science. 14(6):524-535 (2004)
⊙ 史美华,李方, n级三角矩阵环上的模范畴和同调特征, 数学学报(A辑), 49(1), 2006.
⊙ Huahao Shou, Hongwei Lin, R. Martin, Guojin Wang, Modified affine arithmetic in tensor form, The Proceedings of International Symposium on Computing and Information, CIC Media Ltd., Hong Kong. 642-646 (2004)
⊙ Huahao Shou, R. Martin, Guojin Wang, A. Bowyer, I. Voiculescu, A recursive Taylor method for algebraic curves and surfaces, Proceeding of Computational methods for algebraic spline surfaces (COMPASS) (Sept., 2003, Schloß Weinberg, Kefermarkt, Austria), Springer–Verlag, Heidelberg. 135-154 (2004)
⊙ Huahao Shou, R. Martin, I. Voiculescu, A. Bowyer, Guojin Wang, Affine arithmetic in matrix form for polynomial evaluation and algebraic curve drawing, Progress in Natural Science. 12(1):77-81 (2002)
⊙ Huahao Shou, Hongwei Lin, R. Martin, Guojin Wang, Modified affine arithmetic is more accurate than centered interval arithmetic or affine arithmetic, In: Mathematics of Surface X, Lecture Notes in Computer Science 2768, Springer-Verlag, Berlin Heidelberg New York. 355-365 (2003)
⊙ Huahao Shou, R. Martin, Guojin Wang, I. Voiculescu, A. Bowyer, Affine arithmetic and Bernstein hull methods for algebraic curve drawing, in “Uncertainty in Geometric Computations”, Kluwer Academic Publishers, Boston. 143-154 (2002)
⊙ X. J. Wang,Newmann problems of semilinear elliptic equations involving critrcal Sobolev exponents, Jour. of Diff. Equetions,93(1991),283-310.
⊙ Hongxin Zhang, Chiewlan Tai, Guojin Wang, Hujun Bao, Analytical properties of semi-stationary subdivision schemes, Geometric Computation, World Scientific Publishing Co., Singapore/New Jersey. 191-208 (2003)
⊙ Hongxin Zhang, Guojin Wang, Honeycomb subdivision, Journal of Software. 13(7):1199-1208 (2002)
⊙ Hongxin Zhang, Guojin Wang, Semi-stationary subdivision operators and their applications in geometric modeling, Progress in Natural Science. 12(10):772-776 (2002)
⊙ Jingjiao Zhang, Guojin Wang, Curve interpolation based on Catmull-Clark subdivision scheme, Progress in Natural Science. 13(2):142-148 (2003)
⊙ Lei Zhang, Guojin Wang, Computation of lower derivatives of rational triangular Bézier surfaces and their bounds estimation, Journal of Zhejiang University SCIENCE. 6A(Suppl. I):108-115 (2005)
⊙ Ren-Jiang Zhang, Guojin Wang, A Note on the paper in CAGD (2004, 21(2), 181-191), Computer Aided Geometric Design. 22(9):815-817(2005)
⊙ Renjiang Zhang, Guojin Wang, Constrained Bézier curves’ best multi-degree reduction in the -norm, Progress in Natural Science. 15(9):843-850 (2005)
⊙ Renjiang Zhang, Guojin Wang, Some estimates of the height of rational Bernstein-Bézier triangular surfaces, Proceedings of Geometric Modeling and Processing, IEEE Computer Society Press, Los Alamitos, CA, USA. 79-84 (2004)
⊙ Renjiang Zhang, Guojin Wang, The proof of Hermann’s conjecture, Applied mathematics letter. 17(12):1387-1390 (2004)
⊙ Renjiang Zhang, Guojin Wang, Improvement of the termination criterion for subdivision of the rational Bézier curves, Journal of Zhejiang University SCIENCE. 4(1):47-52 (2003)
⊙ Xin-Wang Zhang, Guo-Jin Wang, Poisson developable surfaces, Journal of Information and Computational Science. 2(2):415-419 (2005)

待续

Copyright © 2003-2018,浙江大学数学系 保留所有权利
联系我们:mathadmin@zju.edu.cn 邮编:310027 电话:0571-87953867